A family of solutions of a higher order PVI equation near a regular singularity

Shun Shimomura

Research output: Contribution to journalArticlepeer-review

Abstract

Restriction of the N-dimensional Garnier system to a complex line yields a system of second-order nonlinear differential equations, which may be regarded as a higher order version of the sixth Painlevé equation. Near a regular singularity of the system, we present a 2N-parameter family of solutions expanded into convergent series. These solutions are constructed by iteration, and their convergence is proved by using a kind of majorant series. For simplicity, we describe the proof in the case N ≤ 2.

Original languageEnglish
Article numberS09
Pages (from-to)12153-12165
Number of pages13
JournalJournal of Physics A: Mathematical and General
Volume39
Issue number39
DOIs
Publication statusPublished - 2006 Sep 29

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A family of solutions of a higher order PVI equation near a regular singularity'. Together they form a unique fingerprint.

Cite this